Підписатись
Igor Shevchuk
Igor Shevchuk
Підтверджена електронна адреса в univ.kiev.ua
Назва
Посилання
Посилання
Рік
Theory of uniform approximation of functions by polynomials
VK Dzyadyk, IA Shevchuk
Walter de Gruyter, 2008
1752008
Приближение многочленами и следы непрерывных на отрезке функций
ИА Шевчук
Наукова думка, 1992
129*1992
Uniform and pointwise shape preserving approximation by algebraic polynomials
KA Kopotun, D Leviatan, A Prymak, IA Shevchuk
arXiv preprint arXiv:1109.0968, 2011
472011
Piecewise monotone pointwise approximation
GA Dzyubenko, J Gilewicz, IA Shevchuk
Constructive approximation 14, 311-348, 1998
431998
Interpolatory pointwise estimates for polynomial approximation
HH Gonska, D Leviatan, IA Shevchuk, H -J. Wenz
Constructive approximation 16, 603-629, 2000
362000
The degree of coconvex polynomial approximation
K Kopotun, D Leviatan, I Shevchuk
Proceedings of the American Mathematical Society 127 (2), 409-415, 1999
331999
Coconvex approximation
D Leviatan, IA Shevchuk
Journal of Approximation Theory 118 (1), 20-65, 2002
322002
Nearly comonotone approximation
D Leviatan, IA Shevchuk
Journal of approximation theory 95 (1), 53-81, 1998
301998
Boundedness by 3 of the Whitney interpolation constant
J Gilewicz, YV Kryakin, IA Shevchuk
Journal of Approximation Theory 119 (2), 271-290, 2002
282002
Some positive results and counterexamples in comonotone approximation, II
D Leviatan, IA Shevchuk
Journal of approximation theory 100 (1), 113-143, 1999
281999
Comonotone approximation
J Gilewicz, IA Shevchuk
Fundamentalnaya i prikladnaya matematika 2 (2), 319-363, 1996
261996
Convex polynomial approximation in the uniform norm: conclusion
KA Kopotun, D Leviatan, IA Shevchuk
Canadian Journal of Mathematics 57 (6), 1224-1248, 2005
242005
New moduli of smoothness: weighted DT moduli revisited and applied
KA Kopotun, D Leviatan, IA Shevchuk
Constructive Approximation 42, 129-159, 2015
232015
On co-approximation of monotone functions
IA Shevchuk
Doklady Akademii Nauk 308 (3), 537-541, 1989
221989
Coconvex polynomial approximation
D Leviatan, IA Shevchuk
Journal of Approximation Theory 121 (1), 100-118, 2003
212003
Some positive results and counterexamples in comonotone approximation
D Leviatan, IA Shevchuk
journal of approximation theory 89 (2), 195-206, 1997
211997
Approximation of monotone functions: a counter example
RA DeVore, D Leviatan, IA Shevchuk
Curves and Surfaces with Applications in CAGD, Proceedings of the Chamonix …, 1996
211996
Approximation of monotone functions by monotone polynomials
IA Shevchuk
Matematicheskii Sbornik 183 (5), 63-78, 1992
211992
On weighted approximation with Jacobi weights
KA Kopotun, D Leviatan, IA Shevchuk
Journal of Approximation Theory 237, 96-112, 2019
152019
New moduli of smoothness
KA Kopotun, D Leviatan, IA Shevchuk
arXiv preprint arXiv:1408.2018, 2014
142014
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20